Home > Groups > Epstein-barr Virus Infection > I have symptoms of Epstein Barr and I have taken D...

I have symptoms of Epstein Barr and I have taken D...

  • I have symptoms of Epstein Barr and I have taken Dilantin for 20 years. I have been very stressed in the past 6 months due to being in the sandwich generation. I have two kids, one in college and living at home, the other applying for colleges. My father in law is in a nursing home and has been declared terminal. My mother in law is a very emotionally fragile woman who has sight and hearing deficits and depends on me to take her to her doctor appointments and to help her sort out her finances and now in the middle of filling out their nursing home medicaid form, I came down with mysterious symptoms. I have always had slightly swollen lymph nodes from the Dilantin that I take to prevent seizures (and thank God, it does). But, for 2 weeks my lymph nodes have been very tender and I have had sharp pains in them, especially on the left side of my neck. Also, pain in the abdomen. But, thank God, I can still eat. The last time I was this sick was about 9 years ago and I thought I had H1N1, but was never tested. Now I wonder if it was EBV. I go to see the doctor tomorrow to find out the results of my blood tests.

    Post created 4 months 4 days ago

Comments

No comments have been posted yet.

Add comment

Log in or register to post comments

Follow the post

Log in or register to follow the post.

Reply to Post

Log in or register to post comments.

0 likes